# SDR 97FDEA00329

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515936
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0502 001, BS 660 FRAME DENTED BETWEEN STR 24 TO 23 LT.  *S/D*  REPAIRED DENTED FRAME BS 660 BETWEEN STR 24 AND 23L PER FED-EX SRM 51-40-3.
